Join the 'Carac' group to help and get support from people like you.
We found 21 questions associated with the 'Carac' topic.
Posted 25 Oct 2010 by • 1 answer
What can I expect after completing 2 weeks of carac cream use? Will the dark red spots all over my face disappear? I am on day 8 and look bad. Am I supposed to have white bumps that look like blisters? Can I use makeup to cover up? What can I use to stop the burning and dryness?
Posted 5 days ago by • 0 answers
Posted 27 Aug 2010 by • 3 answers
Do you thing I am having reaction to the carac cream? And what should I do to get rid of the severe pain? It is go up and around the outside of my whole head.
Posted 16 Sep 2011 by • 1 answer
I started using Carac cream in mid August on my nose. The cream has found multiple areas now on my cheeks, a few areas on my lower lip (actinic chellitis??), and now is starting up on my forhead. If the areas are bumpy and look like a rash, but not yet scaling over, should I continue applying the ...
Posted 22 Oct 2009 by • 2 answers
Posted 19 Feb 2010 by • 3 answers
Does anyone have a suggestion for calming the itch? How long will it last?
Posted 9 Apr 2011 by • 2 answers
Skin is just now beginnig to get a little red... I am not seeing any peeling or discomfort at all is this normal? can you wear makeup? I haven't so far?
Posted 3 May 2011 by • 1 answer
Posted 10 Dec 2011 by • 1 answer
I would like to help remove some of the dryness and flakiness caused by Carac with a facial loition. It would also help some of the tightness I would think. I don't want to interfere with the affects of the medicine however.
Posted 10 Feb 2013 by • 1 answer
Posted 4 Nov 2010 by • 1 answer
My new dermatologist ordered Carac Fluorouracil cream. My copay was 2.5 times what it would hve been for 5-fluorouracil. Am I paying more for the same thing? (Note: My 5-F was 0.05%, Carac is 0.5%. I can't imagine putting 10X th amt on my skin as I was using with 5-F. Do these numbers really ...
Posted 25 Feb 2011 by • 1 answer
When applying Carac after about 3 hours or so I get a very strong burning sensation on my face where carac is applied,it was suggested using Aquaphor to relief the burning sensation and pain.,but will it slow the effects of the Carac on my affected areas?
Posted 1 Nov 2009 by • 1 answer
Is there any kind of cream, such as neosporin that I can use as my face is healing from carac cream?
Posted 10 Jan 2010 by • 1 answer
Posted 4 Feb 2010 by • 1 answer
Related Condition Support Groups
Carac Patient Information at Drugs.com
- Carac Information for Consumers
- Carac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carac (detailed)